# SDR 2004FA0000422

- Difficulty date: March 1, 2004
- Submitted: May 27, 2004
- Operation: General aviation
- Aircraft: N74608
- Make and model: Amrgen AA5B
- Aircraft serial: AA5B0282
- Engine: Lyc O360*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 5501111501
- Condition: Cracked
- Location: Engine
- Part time: 4,700 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, A CRACK WAS NOTED IN THE LOWER HORIZONTAL CROSSPIECE OF THE ENGINE MOUNT.  THE CRACK IS APPROX .5000 INCH AWAY FROM THE PILOT SIDE END OF THIS TUBE, NEAR THE WELD THAT ATTACHES THIS TUBE TO THE DIAGONAL TUBE THAT ATTACHES TO THE FIREWALL LOWER PILOT SIDE SUPPORT BRACKET.  THIS SAME CRACK LOCATION HAS BEEN SEEN IN SEVERAL AIRCRAFT.  APPEARS TO BE A POINT OF HIGH VIBRATION INDUCED STRESS, AS THERE IS LITTLE LOAD ON THE PART DURING OPERATION.
